# SDR 95FDEA01851

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 680 RBL 5 WL 148.  DUE TO BULGE IN SKIN PATCH AT STA 683 RBL 20 WL 150, THE ORIGINAL SKIN PATCH WAS REPLACED AND ALL WORK WAS DONE IAW FEDEX 727 SRM 53-30-3.
